# SDR AALA201905199009

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 22,571 hours, 8,975 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL DISPLAYED "CHECK DOOR PRESSURE 3L DOOR" MESSAGE. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER 52-22-00-614-002-A.
